# SDR 08FDEA04415

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 18 SLAT TRACK UPPER CLOSE OUT PANEL IS GOUGED.  REMOVED AND INSTALLED DOOR ASSY IAW SRM 51-31-01. CLEANED, WELDED & INSPECTED REF. DPS 10.225. ALODINED & PRIMED IAW SRM 51-21-01.
